| Model Number |
1012529-100 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left external iliac artery.A 0.035" guidewire was advanced.The 7.0x100mm absolute pro vascular self-expanding stent system (sess) was unlocked and the thumbwheel was turned but with resistance and the stent completely failed to deploy.A second absolute pro sess was attempted to be used but same resistance with the thumbwheel and only partially deployed.The device was removed and a balloon was instead used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.Returned device analysis of the first 7.0x100mm absolute pro vascular self-expanding stent system (sess) revealed the stent implant was exposed 5 mm from the distal end of the sheath.There were splits noted on the outer member proximal to the outer member-stent sheath bond area.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam and the reported activation failure were able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the interaction with the anatomy and/or inadvertent mishandling resulted in the noted multiple stent sheath kinks and the noted inner member kink preventing the shaft lumens from moving freely; thus resulting in the reported/noted mechanical jam and the reported/noted activation/deployment failure.Further manipulation of the device likely resulted in the noted multiple outer member splits.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under separate medwatch report number.